# SDR CA971222006

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A703EB
- Condition: Contact Broken
- Location: Battery Master
- Part time: 27,414 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, LT WING OVERHEAT ON AND FLASHING.  ALSO, THE LT BATTERY FAULT LIGHT CAME ON MOMENTARILY.  BATTERIES DID NOT DISCONNECT.  LT BLEED AIR WAS OFF.  LT GENERATOR WAS TURNED OFF, AND WING OVERHEAT STAYED ON.  GEAR SELECTED DOWN AND THEN RETRACTED AFTER THREE MINUTES, AND WING OVERHEAT STAYED ON.  LT ENGINE SHUT DOWN, AND AIRCRAFT LANDED OK.  LT BATTERY RELAY REPLACED.  BROKEN CONTACT FOUND INSIDE RELAY.  PART TC:  24,262.
